Actions of groups of finite Morley rank on small abelian groups

Bulletin of Symbolic Logic 15 (1):70-90 (2009)
Abstract
We classify actions of groups of finite Morley rank on abelian groups of Morley rank 2: there are essentially two, namely the natural actions of SL(V) and GL(V) with V a vector space of dimension 2. We also prove an identification theorem for the natural module of SL₂ in the finite Morley rank category
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/bsl/1231081770
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 28,756
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles
Fields of Finite Morley Rank.Frank Wagner - 2001 - Journal of Symbolic Logic 66 (2):703-706.
Bad Groups of Finite Morley Rank.Luis Jaime Corredor - 1989 - Journal of Symbolic Logic 54 (3):768-773.
The Geometry of Forking and Groups of Finite Morley Rank.Anand Pillay - 1995 - Journal of Symbolic Logic 60 (4):1251-1259.
A Note on Superstable Groups.Jerry Gagelman - 2005 - Journal of Symbolic Logic 70 (2):661-663.
The Morley Rank of a Banach Space.José Iovino - 1996 - Journal of Symbolic Logic 61 (3):928-941.
The Model Theory of Finitely Generated Finite-by-Abelian Groups.Francis Oger - 1984 - Journal of Symbolic Logic 49 (4):1115-1124.
A Generation Theorem for Groups of Finite Morley Rank.Jeffrey Burdges & Gregory Cherlin - 2008 - Journal of Mathematical Logic 8 (2):163-195.
Fusion of 2-Elements in Groups of Finite Morley Rank.Luis-Jaime Corredor - 2001 - Journal of Symbolic Logic 66 (2):722-730.
Groups of Finite Morley Rank with Transitive Group Automorphisms.Ali Nesin - 1989 - Journal of Symbolic Logic 54 (3):1080-1082.
Conjugacy of Carter Subgroups in Groups of Finite Morley Rank.Olivier Frécon - 2008 - Journal of Mathematical Logic 8 (1):41-92.

Monthly downloads

Added to index

2010-09-13

Total downloads

10 ( #435,602 of 2,178,142 )

Recent downloads (6 months)

5 ( #54,729 of 2,178,142 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums